# SDR L16A2025041500001

- Difficulty date: March 6, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N79DH
- Make and model: Gulstm G280
- Aircraft serial: 2213
- Aircraft time: 2,005 hours, 1,060 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Cable
- Part number: 30P530011501501
- Condition: Damaged
- Location: Zone 100
- Part time: 2,005 hours, 1,060 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

AT CRUISE AUTOPILOT KICKED OFF DUE TO CAS MESSAGE: AP 1-2 FAIL-ELEV SRVO ALONG WITH STICK PUSHER FAIL. FLIGHT CREW OBSERVED ELEVATORS WERE VERY STIFF TO MOVE. CREW DECLARED AN EMERGENCY ONE HOUR OUT OF KPHX, AND LANDED UNEVENTFUL INTO KPHX. GULFSTREAM FAST TECHNICIANS (UNDER THEIR WORK ORDER: FA34577) TROUBLESHOT AIRCRAFT DISCREPANCIES AND FOUND ELEVATOR AUTOPILOT SERVO HARD FAILED. ALSO, FOUND FORWARD R/H UPPER ELEVATOR CABLE P/N: 30P530011501-501 (IPC ITEM 170A) ROUTED INCORRECTLY OVER SPACER P/N: NAS42DD6-202N (IPC ITEM 320). ELEVATOR CABLE CUT THROUGH SPACER AND WAS NOW GRINDING AGAINST THE SPACER ATTACHING BOLT P/N: NAS1580A3T54 (IPC ITEM 325). REFERENCE GULFSTREAM G280 IPC 27-00-00 FIGURE 1, ITEM 170A, 320, 325. ELEVATOR ROUTING OVER SPACER LIKELY CAUSED ADDITIONAL FRICTION ON ELEVATOR AUTOPILOT SERVO MOTOR CAUSING IT HARD FAILURE.
